MathSciNet Relay Station
MathSciNet bibliographic data
MR1072106 30B70 (30B40 40A15 42C05)
Runckel, Hans-J. Meromorphic extension of analytic continued fractions across their divergence line with applications to orthogonal polynomials. Trans. Amer. Math. Soc. 334 (1992), no. 1, 183–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement